# SDR USAA020067

- Difficulty date: January 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 65C3649221
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT MLG BEAM SUPPORT WITH TWO CRACKS MERGED INTO ONE AT 1.5 INCH LONG, RT MLG BEAM SUPPORT FTG TOP FASTENER INBOARD OF BEAM.  REPLACED FITTING PER BOEING SB 737-57-1216 REV 2 DATED 2/6/99.  (M)
